| Model Number |
03.010.441 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during an expert tibial nail insertion procedure on (b)(6) 2020, the drill bit made contact with nail while drilling for the proximal screw.The device was checked after the procedure and showed everything was correctly aligned.The procedure was successfully completed with 2 minutes surgical delay.There was no patient consequence.Patient status is unknown.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity unknown).This report is for 1 aiming arm for suprapatellar.This is report 3 of 6 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 03.010.441, lot 180064-103: manufacturing site: selzach.Supplier: (b)(4).Release to warehouse date: may 23, 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.